انگلیسی
پنج شنبه ٣٠ شهريور ١٣٩٦
ورود به سایت شخصی

نام و نام خانوادگی: ابراهیم پوررضا

مرتبه علمی:           دانشیار   

پست الکترونیکی : e.pourreza@yahoo.com

 

Home

-Faghfouri, M.; Haji Badali, A.; Pourreza, E. Blaschke structure

 for a special affine immersion. Izv. Nats. Akad. Nauk Armenii Mat. 43 (2008), no. 4, 2937; translation in J. Contemp. Math. Anal. 43 (2008), no. 4, 214–220 (Reviewer: Daniel A. Joaquin), 53A15

 

-Abedi, E.; Pourreza, E. Complete hypersurfaces in the hyperbolic space form with parallel Ricci tensor. Southeast Asian Bull. Math. 32 (2008), no. 2, 193–197. (Reviewer: Antonio J. Di Scala), 53C40 (53C20)

 

-Pourreza, Ebrahim; Rezvan, Farshad An implementation of Lie differentiation operator based on linear isomorphisms of tangent bundle. WSEAS Trans. Math. 6 (2007), no. 2, 439–441, 53A45 (53-04)

-Abedi, E.; Pourreza, E. Complete hypersurfaces in the hyperbolic space form with parallel shape operator. Int. Math. Forum 1 (2006), no. 1-4, 77–81. (Reviewer: Bao Qiang Wu), 53C40 (53C20)

 

-Abedi, E.; Pourreza, E. Complete spacelike submanifolds in the de Sitter space with parallel shape operators. Far East J. Math. Sci. (FJMS) 18 (2005), no. 3, 351–356. (Reviewer: Miguel Sánchez), 53C50 (53C40)

-Jabbarzadeh, M. R.; Pourreza, E. A note on weighted composition operators on Lp -spaces. Bull. Iranian Math. Soc. 29 (2003), no. 1, 47–54, 86, 47B33 (46E30)

-Pourreza, E.; Jabbarzadeh, M. R. Hyponormality of special weighted composition operators on L2 (μ) spaces. Int. J. Comput. Numer. Anal. Appl. 4 (2003), no. 1, 51–57. (Reviewer: Raj Kishor Singh), 47B33 (47B20)

-Pourreza, E.; Azizi, K. Thinning out the series ∑∞11n1+(k/n). Int. J. Differ. Equ. Appl. 4 (2002), no. 2, 207–215. (Reviewer: G. U. Brauer), 40A05 (30B10 30B40)

-Jabbarzadeh, M. R.; Pourreza, E. Remarks on weighted composition operators. Int. J. Differ. Equ. Appl. 4 (2002), no. 2, 171–181. (Reviewer: H. Jarchow), 47B33

-Pourreza, E.; Shahbazov, A. I. Spectrum of operator induced by holomorphic vector field. Int. J. Appl. Math. 2 (2000), no. 5, 597–610. (Reviewer: Peter R. Mercer), 47B38 (47A10)

-Akbarfam, A. J.; Pourreza, E. A research note on the second order differential equation. J. Sci. Islam. Repub. Iran 10 (1999), no. 3, 185–192. (Reviewer: Vladimir Vasilʹevich Dubrovskiĭ), 34L20 (34B05)

-Jodayree Akbarfam, A.; Pourreza, E. A research note on the second order differential equation. Int. J. Appl. Math. 1 (1999), no. 8, 849–862. (Reviewer: Victor S. Rykhlov), 34L05 (34E20)

 

 

 کلیه حقوق مادی و معنوی برای دانشگاه آزاد واحد شبستر محفوظ است.